Prime spectra of additive categories (I)

Shu-Hao Sun, Ajneet Dhillon

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In this paper, by introducing appropriate notions of multiplication of ideals (resp. sieves) of an additive category C, we associate to the category a topological space Spec(C) consisting of all globally prime ideals. We can also associate to each object C ∈ C a space Spec(C) consisting of all prime 2-sided sieves at C in such a way that each local spectrum Spec(C) is a retract of the global spectrum Spec(C). 

Original languageEnglish
Pages (from-to)135-157
Number of pages23
JournalJournal of Pure and Applied Algebra
Volume122
Issue number1-2
Publication statusPublished - 24 Oct 1997
Externally publishedYes

Cite this